# SDR A6WA200360030

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Flap Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAULT ILLUMINATED DURING FLIGHT.  FLAP COMPUTER SHOWS CODE 1 AND 8, RIGHT CONTROL RESOLVER.  CLEANED CONNECTORS AT RIGHT RESOLVER.  FLAP FAULT CLEARED.  OPERATED FLAPS SEVERAL TIMES.  OPERATIONAL CHECK GOOD AT THIS TIME.  (M)
